# SDR DL738071414

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 20,080 hours, 8,377 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Burned
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

PASSENGER REPORTED SMALL AMOUNT OF SMOKE CAME FRM UNDER SEAT2AD.  AUDIO ENT SYS WENT INOP AFTER SEEING SMOKE.  CREW TURNED OFF MASTER ENT SWITCHES AND PULLED C/BS TO ISOLATE ENT SYS SMOKE AND SMELL DISSIPATED.  MTC FOUND SEAT ELEC UNIT UNDER SEAT 2A BURNED.  DISCONNECTED CONNECTORS FRM SEU.  TURNED OFF AUDIO/VIDEO MASTER SWITCHES AND PULLED ENT C/BS TO ISOLATE PASS ENT SYS.  FWD TO MCO AND PLAC.  REPLACED 2A SEB AND CABLE ASSEMBLY FROM 1A TO 2A.  POWER TO RIGHT SIDE ENTERTAINMENT SYSTEM CHECKS GOOD.  MCO/PLAC REMOVED.
